Works matching DE "SIEVES (Mathematics)"
Results: 65
Bounded gaps between products of distinct primes.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-017-0089-3
- By:
- Publication type:
- Article
An Adaptive Functional Autoregressive Forecast Model to Predict Electricity Price Curves.
- Published in:
- Journal of Business & Economic Statistics, 2017, v. 35, n. 3, p. 371, doi. 10.1080/07350015.2015.1092976
- By:
- Publication type:
- Article
IMPROVED PRIME GENERATING ALGORITHMS BY SKIPPING COMPOSITE DIVISORS AND EVEN NUMBERS (OTHER THAN 2).
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 2, p. 135
- By:
- Publication type:
- Article
EVOLUTION OF ALGORITHMS: A CASE STUDY OF THREE PRIME GENERATING SIEVES.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 3, p. 267
- By:
- Publication type:
- Article
THE THEORETICAL SIMULATION AND THE EXPERIMENTAL CONTROL OF THE CALIBRATION PROCESS OF THE POTATO TUBERCLES.
- Published in:
- Annals of DAAAM & Proceedings, 2009, p. 1409
- By:
- Publication type:
- Article
ON THE LARGEST PRIME FACTOR OF THE MERSENNE NUMBERS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 3, p. 455, doi. 10.1017/S0004972709000033
- By:
- Publication type:
- Article
ROBUST SIEVE BOOTSTRAP PREDICTION INTERVALS FOR CONTAMINATED TIME SERIES.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2014, v. 28, n. 7, p. -1, doi. 10.1142/S021800141460012X
- By:
- Publication type:
- Article
Risk bounds for model selection via penalization.
- Published in:
- Probability Theory & Related Fields, 1999, v. 113, n. 3, p. 301, doi. 10.1007/s004400050210
- By:
- Publication type:
- Article
Non-simple abelian varieties in a family: geometric and analytic approaches.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 1, p. 135, doi. 10.1112/jlms/jdp021
- By:
- Publication type:
- Article
On integers 2( p + ia) not of the form $${a^k + \phi(m)}$$.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 2, p. 332, doi. 10.1007/s10474-015-0524-7
- By:
- Publication type:
- Article
On unequal powers of primes and powers of 2.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 2, p. 405, doi. 10.1007/s10474-015-0535-4
- By:
- Publication type:
- Article
On the sum of a prime and a k-th power of prime in short intervals.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 135, n. 3, p. 248, doi. 10.1007/s10474-011-0193-0
- By:
- Publication type:
- Article
Primes and Probability: The Hawkins Random Sieve.
- Published in:
- Mathematics Magazine, 2007, v. 80, n. 2, p. 112, doi. 10.1080/0025570X.2007.11953464
- By:
- Publication type:
- Article
Adaptive Percolation Using Subjective Likelihoods.
- Published in:
- Econometric Reviews, 2014, v. 33, n. 1-4, p. 379, doi. 10.1080/07474938.2013.807195
- By:
- Publication type:
- Article
EFFICIENT ESTIMATION OF MODELS WITH CONDITIONAL MOMENT RESTRICTIONS CONTAINING UNKNOWN FUNCTIONS.
- Published in:
- Econometrica, 2003, v. 71, n. 6, p. 1795, doi. 10.1111/1468-0262.00470
- By:
- Publication type:
- Article
An additive problem on Piatetski-Shapiro primes.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 2, p. 255, doi. 10.1007/s10114-017-7030-5
- By:
- Publication type:
- Article
A note on the genuine Sieve of Eratosthenes.
- Published in:
- Journal of Functional Programming, 2011, v. 21, n. 6, p. 563, doi. 10.1017/S0956796811000128
- By:
- Publication type:
- Article
LOWER BOUNDS FOR EXPRESSIONS OF LARGE SIEVE TYPE.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 2, p. 79
- By:
- Publication type:
- Article
A bound for the 3-part of class numbers of quadratic fields by means of the square sieve.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 4, p. 677, doi. 10.1515/FORUM.2006.034
- By:
- Publication type:
- Article
Efficiency of fibrous filters in hydrosol filtration.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2012, v. 46, n. 2, p. 193, doi. 10.1134/S0040579512010071
- By:
- Publication type:
- Article
Mathematical modeling of the integrated microfiltration-desorption process at the microfiltration stage.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2006, v. 40, n. 5, p. 447, doi. 10.1134/S0040579506050010
- By:
- Publication type:
- Article
Dual wavelength photon sieves.
- Published in:
- Optical Engineering, 2008, v. 47, n. 11, p. 18001, doi. 10.1117/1.3029672
- By:
- Publication type:
- Article
BEHAVIOUR OF SOLID PARTICLES ON A FLAT OSCILLATING SURFACE.
- Published in:
- Environmental Engineering & Management Journal (EEMJ), 2013, v. 12, n. 1, p. 17, doi. 10.30638/eemj.2013.003
- By:
- Publication type:
- Article
Deterministic Coreference Resolution Based on Entity-Centric, Precision-Ranked Rules.
- Published in:
- Computational Linguistics, 2013, v. 39, n. 4, p. 886, doi. 10.1162/COLI_a_00152
- By:
- Publication type:
- Article
Testing for Unit Roots in Dynamic Panels with Smooth Breaks and Cross-Sectionally Dependent Errors.
- Published in:
- Computational Economics, 2018, v. 52, n. 1, p. 167, doi. 10.1007/s10614-017-9667-7
- By:
- Publication type:
- Article
Approximate analytical description of the grain-size distribution of a disperse product by the method of sieve analysis.
- Published in:
- Chemical & Petroleum Engineering, 2006, v. 42, n. 9/10, p. 560, doi. 10.1007/s10556-006-0142-x
- By:
- Publication type:
- Article
Pollution by petroleum hydrocarbons in sediments from continental shelf of Tabasco state, Mexico.
- Published in:
- Bulletin of Environmental Contamination & Toxicology, 1991, v. 47, n. 4, p. 565, doi. 10.1007/BF01700947
- By:
- Publication type:
- Article
The Xenakis Sieve as Object: A New Model and a Complete Implementation.
- Published in:
- Computer Music Journal, 2005, v. 29, n. 2, p. 40, doi. 10.1162/0148926054094396
- By:
- Publication type:
- Article
Vapour phase esterification of butyric acid with 1-pentanol over Al-MCM-41 mesoporous molecular sieves.
- Published in:
- Catalysis Letters, 2007, v. 115, n. 1/2, p. 40, doi. 10.1007/s10562-007-9073-1
- By:
- Publication type:
- Article
A smoothed GPY sieve.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 2, p. 298, doi. 10.1112/blms/bdn023
- By:
- Publication type:
- Article
Identification of a Discontinuous Parameter in Stochastic Parabolic Systems.
- Published in:
- Applied Mathematics & Optimization, 1998, v. 37, n. 1, p. 43, doi. 10.1007/s002459900068
- By:
- Publication type:
- Article
On Genericity of Pseudo-Anosovs in the Torelli Group.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 6, p. 1434, doi. 10.1093/imrn/rns095
- By:
- Publication type:
- Article
3-tuples have at most 7 prime factors infinitely often.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2013, v. 155, n. 3, p. 443, doi. 10.1017/S0305004113000339
- By:
- Publication type:
- Article
Differences between consecutive primes.
- Published in:
- Proceedings of the London Mathematical Society, 1998, v. 76, n. 1, p. N.PAG, doi. 10.1112/S0024611598000021
- By:
- Publication type:
- Article
Failures of weak approximation in families.
- Published in:
- Compositio Mathematica, 2016, v. 152, n. 7, p. 1435, doi. 10.1112/S0010437X16007405
- By:
- Publication type:
- Article
Dense clusters of primes in subsets.
- Published in:
- Compositio Mathematica, 2016, v. 152, n. 7, p. 1517, doi. 10.1112/S0010437X16007296
- By:
- Publication type:
- Article
On the cubic sieve method for computing discrete logarithms over prime fields†.
- Published in:
- International Journal of Computer Mathematics, 2005, v. 82, n. 12, p. 1481, doi. 10.1080/120716031000120827
- By:
- Publication type:
- Article
Semiparametric estimation by model selection for locally stationary processes.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2006, v. 68, n. 5, p. 721, doi. 10.1111/j.1467-9868.2006.00564.x
- By:
- Publication type:
- Article
A Bayesian Approach to Establishing a Reference Particle Size Distribution in the Presence of Outliers.
- Published in:
- Mathematical Geosciences, 2012, v. 44, n. 6, p. 721, doi. 10.1007/s11004-012-9404-7
- By:
- Publication type:
- Article
On Waring–Goldbach problem for unlike powers.
- Published in:
- International Journal of Number Theory, 2018, v. 14, n. 6, p. 1669, doi. 10.1142/S1793042118501014
- By:
- Publication type:
- Article
On the local behavior of the order of appearance in the Fibonacci sequence.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 4, p. 915, doi. 10.1142/S1793042114500079
- By:
- Publication type:
- Article
A VARIANT OF THE BARBAN-DAVENPORT- HALBERSTAM THEOREM.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 8, p. 2203, doi. 10.1142/S179304211100499X
- By:
- Publication type:
- Article
THE ILLUSORY SIEVE.
- Published in:
- International Journal of Number Theory, 2005, v. 1, n. 4, p. 459, doi. 10.1142/S1793042105000303
- By:
- Publication type:
- Article
ROOT PHYTOMASS RECOVERY AND ROOTING CHARACTERISTICS OF FIVE AGROFORESTRY TREE SPECIES IN EASTERN INDIA.
- Published in:
- Journal of Tropical Forest Science, 2008, v. 20, n. 3, p. 156
- By:
- Publication type:
- Article
Propotional odds regression and sieve maximum likelihood estimation.
- Published in:
- Biometrika, 1998, v. 85, n. 1, p. 165, doi. 10.1093/biomet/85.1.165
- By:
- Publication type:
- Article
Sieve Maximum Likelihood Estimation for Regression Models With Covariates Missing at Random.
- Published in:
- Journal of the American Statistical Association, 2007, v. 102, n. 480, p. 1309, doi. 10.1198/016214507000001058
- By:
- Publication type:
- Article
Sieve Bootstrap With Variable-Length Markov Chains for Stationary Categorical Time Series.
- Published in:
- Journal of the American Statistical Association, 2002, v. 97, n. 458, p. 443, doi. 10.1198/016214502760046998
- By:
- Publication type:
- Article
Random Sieve Likelihood and General Regression Models.
- Published in:
- Journal of the American Statistical Association, 1999, v. 94, n. 447, p. 835, doi. 10.1080/01621459.1999.10474188
- By:
- Publication type:
- Article
On the Waring-Goldbach Problem for Six Cubes and Two Biquadrates.
- Published in:
- Chinese Annals of Mathematics, 2018, v. 39, n. 6, p. 1033, doi. 10.1007/s11401-018-0112-6
- By:
- Publication type:
- Article
Chen's theorem with small primes.
- Published in:
- Chinese Annals of Mathematics, 2011, v. 32, n. 3, p. 387, doi. 10.1007/s11401-011-0645-4
- By:
- Publication type:
- Article